# SDR DALA2022032802055

- Difficulty date: March 18, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,726 hours, 38,814 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 CORROSION BUSHING ATTACH FITTING ELEVATOR SERVO CONTROL I/B (LUG I/B) ON RH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPAIRED PER A320 SRM 55-26-47-300-002. (2162170)
